# SDR CA040604001

- Difficulty date: June 1, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 14,881 hours
- Engine: Pwa JT8D219
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet Guide Vane
- Condition: Out Of Limits
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND ON ONE ENGINE INLET GUIDE VANE APROX 3.5 IN LONG (OUT OF LIMITS IAW MM 72-00-00).  AIRCRAFT WAS FERRIED,  IAW FLIGHT PERMIT AUTHORIZATION AND THE MANUFACTURER APPROVAL, ENGINE NR 2 HAS BEEN REPLACED.
